# SDR HALA2014112400198

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,882 hours, 8,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS FAULTY.  FOUND F/C RT AISLE EMERGENCY FLOOR LIGHT LENS CRACKED.  REPLACED LENS AND FIRST LIGHT STRIP.  OPS CHECKED OK IAW AMM 33-51-00.  OK FOR SERVICE.
